Haha I wanted to do something a little different and to help me keep track of my skin post Accutane. I just finished a 5 month course, 40mg the first month and 80 the remaining four. Side effects wise my lips are soo dry, always flaking and peeling. My skin has also been very dry and flaky all over with an attractive red tint. Dry eyes of course.
I was so excited to get this medication finally and the last 5 months its been like a security blanket, and now I'm so worried about relapsing:/ my skin slowwwwly got better and even now it still feels a bit "active". I'm supposed to start a retinol maintenance thing within a week or so. I think I'll continue the BCP also.
I look my last pill at lunch today!
SomecleardayMember Since 25 Sep 2007
Offline Last Active Aug 25 2014 06:49 PM
- Group Veteran Members
- Active Posts 415
- Profile Views 5,089
- Member Title Member
- Age 27 years old
- Birthday October 6, 1986